Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Transversely projective structures on a transversely holomorphic foliation, II
HTML articles powered by AMS MathViewer

by Indranil Biswas
Conform. Geom. Dyn. 6 (2002), 61-73
Published electronically: August 7, 2002


Given a transversely projective foliation $\mathcal F$ on a $C^\infty$ manifold $M$ and a nonnegative integer $k$, a transversal differential operator ${\mathcal D}_{\mathcal F}(2k+1)$ of order $2k+1$ from $N^{\otimes k}$ to $N^{\otimes (-k-1)}$ is constructed, where $N$ denotes the normal bundle for the foliation. There is a natural homomorphism from the space of all infinitesimal deformations of the transversely projective foliation $\mathcal F$ to the first cohomology of the locally constant sheaf over $M$ defined by the kernel of the operator ${\mathcal D}_{\mathcal F}(3)$. On the other hand, from this first cohomology there is a homomorphism to the first cohomology of the sheaf of holomorphic sections of $N$. The composition of these two homomorphisms coincide with the infinitesimal version of the forgetful map that sends a transversely projective foliation to the underlying transversely holomorphic foliation.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 37F75, 53B10
  • Retrieve articles in all journals with MSC (2000): 37F75, 53B10
Bibliographic Information
  • Indranil Biswas
  • Affiliation: School of Mathematics, Tata Institute of Fundamental Research, Homi Bhabha Road, Bombay 400005, India
  • MR Author ID: 340073
  • Email:
  • Received by editor(s): October 22, 2001
  • Received by editor(s) in revised form: June 24, 2002
  • Published electronically: August 7, 2002
  • © Copyright 2002 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 6 (2002), 61-73
  • MSC (2000): Primary 37F75; Secondary 53B10
  • DOI:
  • MathSciNet review: 1948849